# SDR CALA2022012000190

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5337239220400
- Condition: Cracked
- Location: Lh Press Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE PNL FRAME 36 HOLES 2,3,4,5,6,7,9,10,15,20,21,22,23,2 4,26,27 AND 28 ARE CRACKED IN THE PRESSURE PNL AD2018-06-04 GEN BY V061633 AT HAECO LCQ PER NR 9290732 (28732). ACP REPAIR INSTRUCTIONS PER REO L-23537 REV IR WITH NO DEVIATION 63,512 TOTAL A/C FLT CYCLES OR 134,671 TOTAL A/C FLT HRS, WHICHE WHICHEVER OCCURS FIRST, FOR THE ECRA 5330-06908 PART 2 INSPECTIO S ON LH PRESSURE PNL FR36. GEN DIP LP TO READ AS FOLLOWS ACP INI VER COMES FIRST. GENERATE A 2ND DIP REFERENCING THE ONE CREATED N REQUIREMENTS BY MECH V061742 INSP BY V052040 1ST DIP 7820104 2 TIAL INSP AT LH PRESSURE PNL HOLES PER PART 2 OF THE LATEST REVI IN STEP 2 TO READ AS FOLLOWS; PLANNING TO CONTACT ENGINEERING AF ND DIP 7820176. SION OF ECRA 5330-06908 ON OR BEFORE THE A/C REACHES TER 60,512 TOTAL A/C FLIGHT CYCLES OR 130,671 TOTAL A/C FLT HRS, ADD EMP:V079319
